Web of Science: 17 citations, Scopus: 17 citations, Google Scholar: citations
Centers on center manifolds in the Lu system
Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department)
Pessoa, Claudio (Universidade Estadual Paulista(Brazil))
Shafer, Douglas S. (AGH University of Science and Technology(Poland). Faculty of Applied Mathematics)

Date: 2011
Abstract: We confirm a conjecture of Mello and Coelho [Physics Letters A 373 (2009) 1116-1120] concerning the existence of centers on local center manifolds at equilibria of the Lü system of differential equations on R3. Our proof shows that the local center manifolds are algebraic ruled surfaces, and are unique.
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Center problem ; Center manifold ; Integrability
Published in: Physics Letters. A, Vol. 375 (2011) , p. 3509-3511, ISSN 0375-9601

DOI: 10.1016/j.physleta.2011.08.022


Postprint
4 p, 255.2 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2020-08-16



   Favorit i Compartir